IJPAM: Volume 50, No. 1 (2009)

A GENERALIZATION OF MEASURE OF DEPARTURE FROM
UNIFORM ASSOCIATION IN TWO-WAY CONTINGENCY TABLES

Nobuko Miyamoto$^1$, Takeshi Fukushi$^2$, Sadao Tomizawa$^3$
$^{1,2,3}$Department of Information Sciences
Faculty of Science and Technology
Tokyo University of Science
2641, Yamazaki, Noda City, Chiba, 278-8510, JAPAN
$^1$e-mail: [email protected]
$^3$e-mail: [email protected]


Abstract.For a two-way contingency table with ordered categories, Tomizawa [8] considered a measure to represent the degree of departure from uniform association. The present paper proposes a generalization of this measure. The proposed measure is expressed by using Patil and Taillie's [5] diversity index. A special case of the proposed measure includes Tomizawa's measure. The measure would be useful for comparing the degree of departure from uniform association in several tables.

Received: December 20, 2008

AMS Subject Classification: 62H17

Key Words and Phrases: diversity index, local odds ratio, uniform association

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 50
Issue: 1